# SDR 2022F00096

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: General aviation
- Aircraft: N10VJ
- Make and model: Lear 31
- Aircraft serial: 31018
- Aircraft time: 10,408 hours, 10,516 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: None
- Part number: 501116202
- Part serial: 1767
- Condition: Failed
- Location: Zone 200
- Part time: 339 hours, 410 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DIRECTSYN DG FAILED MID FLIGHT. PILOTS REPORTED THAT THE PILOTS (LH) HSI WAS FIXED TO A SINGLE HEADING. RENDERING THE AUTOPILOT SYSTEM INOPERATIVE. THE PILOTS ELECTED TO DIVERT.
